MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH BUBBLE SENSOR FOR 3/16 TUBES; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND GMBH BUBBLE SENSOR FOR 3/16 TUBES; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 23-07-55
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no patient involvement.H10: livanova deutschland manufactures the bubble sensor.The incident occurred in germany.According to follow up with the customer, the sensor was making false alarms the day before.The analysis of the video provided confirms the low reading issue.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland has received a report that, during maintenance, the 3/16 bubble detector did not alarm.When the sensor was opened, the alarm was triggered.There was no patient involvement.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
H10: complaints database analysis revealed that no similar event on this device occurred since its installation in 2020.It cannot be ruled out that the root cause of the event was wearing/aging of the sensor's electronics.Moreover, the technology incorporated in the sensors is very delicate and may be damaged by impact, humidity or thermal stresses.Damage does not necessarily result in total failure of the sensor, but may falsify the measured results.For this reason, all sensors should be handled with great care.

Brand Name
BUBBLE SENSOR FOR 3/16 TUBES
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key17359138
Report Number9611109-2023-00339
Device Sequence Number6912905
Product Code DTQ
UDI-Device Identifier04033817900603
UDI-Public(01)04033817900603(11)200525
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K093882
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number23-07-55
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2023
Supplement Date Received by Manufacturer08/04/2023
Initial Report FDA Received Date07/20/2023
Supplement Report FDA Received Date08/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/25/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown